Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Difference equation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3879

  • Page / 156
Export

Selection :

  • and

Chaotic difference equations: generic aspectsSIEGBERG, H.-W.Transactions of the American Mathematical Society. 1983, Vol 279, Num 1, pp 205-213, issn 0002-9947Article

On the solutions of a class of difference equationsTAIXIANG SUN; HONGJIAN XI.Journal of mathematical analysis and applications. 2005, Vol 311, Num 2, pp 766-770, issn 0022-247X, 5 p.Article

A simple direct solution to a storage allocation modelSOHN, Eunju; KNESSL, Charles.Applied mathematics letters. 2008, Vol 21, Num 2, pp 172-175, issn 0893-9659, 4 p.Article

Global asymptotic stability of a family of difference equationsTAIXIANG SUN; HONGJIAN XI.Journal of mathematical analysis and applications. 2005, Vol 309, Num 2, pp 724-728, issn 0022-247X, 5 p.Article

On some new discrete inequalities of the Bellman-Bihari typeEN HAO YANG.Nonlinear analysis. 1983, Vol 7, Num 11, pp 1237-1246, issn 0362-546XArticle

On the local stability of nonautonomous difference equations in RnARTZROUNI, M.Journal of mathematical analysis and applications. 1987, Vol 122, Num 2, pp 519-537, issn 0022-247XArticle

Sturmian comparison theorems for three-term recurrence equationsSUI-SUN CHENG.Journal of mathematical analysis and applications. 1985, Vol 111, Num 2, pp 465-474, issn 0022-247XArticle

Practical aspects of digital sinewave generation using a second-order difference equationTHOEN, B. K.IEEE transactions on circuits and systems. 1985, Vol 32, Num 5, pp 510-511, issn 0098-4094Article

A nonlinear difference equation with two parametersBROWN, A.Journal of the Australian Mathematical Society. Series B. Applied mathematics. 1985, Vol 26, Num 4, pp 430-451, issn 0334-2700Article

On the solution of certain systems of partial difference equations and linear dependence of translates of box splinesDAHMEN, W; MICCHELLI, C. A.Transactions of the American Mathematical Society. 1985, Vol 292, Num 1, pp 305-320, issn 0002-9947Article

A difference equation model for the hypercycleHOFBAUER, J.SIAM journal on applied mathematics (Print). 1984, Vol 44, Num 4, pp 762-772, issn 0036-1399Article

Decoupling of a system of partial difference equations with constant coefficients and applicationPHARES, A. J.Journal of mathematical physics. 1984, Vol 25, Num 7, pp 2169-2173, issn 0022-2488Article

Factorization of entire solutions of some difference equationsYANAGIHARA, N; YOSIDA, K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1984, Vol 60, Num 6, pp 185-188, issn 0386-2194Article

Sur l'itération fractionnaire d'un endomorphisme quadratique = Fractional iteraction of a quadratic endomorphismMIRA, C; MULLENBACH, S.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1983, Vol 297, Num 6, pp 369-372, issn 0249-6291Article

Asymptotic behavior of solutions for a class of difference equationsHUANG, L; YU, J.Journal of mathematical analysis and applications. 1996, Vol 204, Num 3, pp 830-839, issn 0022-247XArticle

Strict bounds for the period of periodic orbits of difference equationsFISHER, D. C.Journal of mathematical analysis and applications. 1989, Vol 138, Num 1, pp 166-177, issn 0022-247XArticle

Effects of commensurable delays in the stability of difference equationsFERREIRA, J. M.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1985, Vol 100, Num 3-4, pp 191-199, issn 0308-2105Article

Fundamental solutions for multivariate difference equationsDE BOOR, C; HÖLLIG, K; RIEMENSCHNEIDER, S et al.American journal of mathematics (Print). 1989, Vol 111, Num 3, pp 403-415, issn 0002-9327Article

Hierarchical clustering in the spectra of incommensurate systemsBELL, S. C; STINCHCOMBE, R. B.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 6, pp 717-729, issn 0305-4470Article

Generating difference equations with the Darboux transformationREACH, M.Communications in mathematical physics. 1988, Vol 119, Num 3, pp 385-402, issn 0010-3616Article

Global asymptotic stability in a class of Putnam-type equationsXIAOFAN YANG; EVANS, David J; MEGSON, Graham M et al.Nonlinear analysis. 2006, Vol 64, Num 1, pp 42-50, issn 0362-546X, 9 p.Article

Difference analogue of the Lemma on the Logarithmic Derivative with applications to difference equationsHALBURD, R. G; KORHONEN, R. J.Journal of mathematical analysis and applications. 2006, Vol 314, Num 2, pp 477-487, issn 0022-247X, 11 p.Article

Global asymptotic stability of a higher order nonlinear difference equationZHI LI; DEMING ZHU.Applied mathematics letters. 2006, Vol 19, Num 9, pp 926-930, issn 0893-9659, 5 p.Article

Growth and zeros of meromorphic solution of some linear difference equationsCHEN, Zong-Xuan.Journal of mathematical analysis and applications. 2011, Vol 373, Num 1, pp 235-241, issn 0022-247X, 7 p.Article

On the difference equation xn+1 = xn-1 -1+xnxn-1CINAR, Cengiz.Applied mathematics and computation. 2004, Vol 158, Num 3, pp 813-816, issn 0096-3003, 4 p.Article

  • Page / 156